# SDR DALA1211776313

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 54,499 hours, 6,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 700 LBL 19 IN FWD CARGO PDU DISCONNECT BRACKETS FOR STA 930 AND 830 ARE DAMAGED.  INSTALLED NEW BRACKETS, REF ERA 500713-14.
